U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Why does vyvanse make me pee a lot

A 24-year-old male asked:
Dr. Adam Lewis
Neurosurgery 35 years experience
Vyvanse (lisdexamfetamine) : Vyvanse (lisdexamfetamine) is an amphetamine or stimulant which can cause dry mouth as a side effect. In turn, drinking water and other fluids to comp... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 32-year-old female asked:
Dr. Samuel Miles
Psychiatry 47 years experience
No: Urine ph or frequency will not effect efficacy of vyvanse (lisdexamfetamine).
Dr. Edward Kuhnley
Child Psychiatry 45 years experience
Efficacy is not: Affected but excretion of amphetamine is after covalent bond between Dextroamphetamine and l-lysine is broken. The percent of dose excreted as unchang... Read More
A male asked:
Dr. Marc Zimmermann
Psychiatry 22 years experience
>2 days: The half-life of this medication is 12 hours. It will take 60 for it to clear your system completely if you take no more.
A 25-year-old male asked:
Dr. Shah Nawaz
Psychiatry 35 years experience
Check with : Increase urination is not common side effects of vyvanse (lisdexamfetamine) . Are you taking any other medications even supplement can increase urinat... Read More
A 28-year-old male asked:
Dr. Robert Uyeda
General Surgery 45 years experience
Urinary frequency: Can be symptom of infection or inflammation. Get to a doctor to make sure you don't have prostatitis or bladder infection. This must be a problem on... Read More
A 25-year-old member asked:
Dr. (Liz)Phuong Tran
Family Medicine 35 years experience
See doctor: You have symptoms of frequency an urgency of urination .If this is a new symptoms for you, then you need to see a doctor to make sure that you do not... Read More
A 39-year-old male asked:
Dr. Steven Simon
A Verified Doctoranswered
A US doctor answeredLearn more
Not the lemon flavor but the volume of liquid you are drinking. Lemon will cause puckering in the mouth as many sour things, but no effect,on kidney... Read More
A 36-year-old male asked:
Dr. David Sneid
Endocrinology 41 years experience
Several: Plus a urinary tract infection or prostate problems can cause the same thing. Check w/your doctor to find out.
A 21-year-old female asked:
Dr. Clarence Grim
Endocrinology 57 years experience
Peeing a lot has many causes. Go to uptodate.com and read about polyuria, ADH and bladder infections. Keep a peeing diary. Measure how much you pee du... Read More
A 20-year-old female asked:
Dr. Mark Dickson
General Surgery 23 years experience
Possible UTI: I would worry about a urinary tract infection. That needs antibiotics. See your doctor to prevent complications.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership